# SDR CA990927003

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 202255053
- Condition: Sticking
- Location: Nr 1 Engine
- Part time: 16,096 hours
- Component: Airesrch
- Stage of operation: LD
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENG SHUTDOWN DURING LANDING.  INVESTIGATION REVEALED THAT THE NR 1 ENGINE TMS ACTUATOR HAD STUCK IN THE FULLY RETRACTED POSITION CAUSING THE FCU TO MOVE INTO THE SHUT-OFF POSITION WHEN THE THROTTLE WAS RETARDED TO FLIGHT IDLE.  ACTUATOR REPLACED.
